# SDR CA150220002

- Difficulty date: February 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 17,052 hours
- Engine: Allsn 250C20B
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Part number: 70061L000A540A
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FORWARD FLIGHT WITH UNDERSLUNG LOAD AND SIGNIFICANT NOSE DOWN ATTITUDE FUEL ODOR WAS NOTICED IN CABIN.  ACFT WAS RETURNED TO BASE AND GROUNDED FOR TROUBLESHOOTING. TROUBLESHOOTING WAS COMMENCED LATER IN THE WEEK AND FUEL VENT LINE LOCATED IN VERTICAL CONTROL TUBE TUNNEL WAS SUSPECTED TO BE LEAKING.  VENT LINE IS A RUBBER LINE WITH METAL BRAIDING ON THE OUTSIDE, DATE OF MANUFACTURE WAS 1995 AND EXTERNALLY LINE APPEARED IN SERVICEABLE CONDITION. LINE WAS REMOVED AND TESTED FOR LEAKS ON BENCH.  LINE WAS FOUND TO BE LEAKING FROM RUBBER INTERNAL LAYER IN MULTIPLE LOCATIONS AND APPEARED INTERNALLY DEGRADED.  THE NOSE DOWN ATTITUDE OF THE ACFT RESULTED IN FUEL TRAVELING UP THE VENT LINE FARTHER THAN IN NORMAL FLIGHT AND THIS CAUSED DISCOVERY OF THIS LEAK.
